Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have been taking Microgestin. Can it have led to spotting?

I have been taking Microgestin for 4 months and every month has been the same. At the beginning if my third week of active pills I start to spot for a few days. During the week of inactive pills I do not bleed at all. I have not had this problem with Modicon or Levora. I was just wondering if this was normal and healthy or if I should consider switching medication .
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Almost all oral contraceptive pills have a side effect of decreased menses and spotting,
Microgestin and Modicon has same constituent but in different dosages, Levora is slightly different.
You are normal and healthy no doubt about it.
If you feel the other drugs are more comfortable to you, then you need to speak to your Gync for advise since she may have changed the medication after some other health factors.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor